International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 130 | Views: 207

Research Paper | Mathematics | Nigeria | Volume 4 Issue 5, May 2015 | Rating: 6.4 / 10


Approximation of Systems of Volterra Integro-Differential Equations Using the New Iterative Method

Hassan IBRAHIM [7] | Peter Vanenchii AYOO [2]


Abstract: In this paper, the new iterative method with a reliable algorithm is applied to the systems of Volterra integro- differential equations. The method is useful for both linear and nonlinear equations. By using this method, the solutions are obtained in series form. Two linear and one nonlinear system of the equations are given to verify the reliability and efficiency of the method. Beside this, the comparison of the exact solution with the approximated solution by the method is illustrated by the graphs.


Keywords: New Iterative Method, System of Volterra Integro-Differential Equations, Exact solutions


Edition: Volume 4 Issue 5, May 2015,


Pages: 332 - 336


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top